Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 105, NWS Grand Forks, ND

August 12, 2015Kittson County, Marshall County, Roseau County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 12, 2015, 2:57 PM CDT for Kittson County, Marshall County, Roseau County, Minnesota. It was in force for 63 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2015, 2:57 PM CDT (19:57 UTC)
Expired
Aug 12, 2015, 4:00 PM CDT
In force
63 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Kittson County, MN, Marshall County, MN, Roseau County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 149 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 3:21 PM CDTHAIL 0.753 Nnw Strathcona, MN
Aug 12, 3:33 PM CDTHAIL 0.884 Nnw Strathcona, MN
Aug 12, 3:49 PM CDTHAIL 110 Ne Middle River, MNTIME ESTIMATED BY RADAR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2015-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2015-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-386 J/kg
Mixed-layer LCL
1826 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

088 
WUUS53 KFGF 121957
SVRFGF
MNC069-089-135-122100-
/O.NEW.KFGF.SV.W.0105.150812T1957Z-150812T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
257 PM CDT WED AUG 12 2015

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KITTSON COUNTY IN NORTHWESTERN MINNESOTA...
  NORTHEASTERN MARSHALL COUNTY IN NORTHWESTERN MINNESOTA...
  SOUTHWESTERN ROSEAU COUNTY IN NORTHWESTERN MINNESOTA...

* UNTIL 400 PM CDT

* AT 257 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR 
  STRATHCONA...OR 30 MILES SOUTHWEST OF ROSEAU...MOVING EAST AT 25 
  MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GREENBUSH AROUND 305 PM CDT.
  STRATHCONA AROUND 310 PM CDT.
  TORFIN AND WANNASKA AROUND 350 PM CDT.
  CASPERSON AROUND 355 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4839 9562 4836 9653 4876 9663 4882 9569
TIME...MOT...LOC 1957Z 266DEG 25KT 4858 9628 

HAIL...1.25IN
WIND...<50MPH
 
$$
SPEICHER
2 follow-up statements
234 
WWUS53 KFGF 122024
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
324 PM CDT WED AUG 12 2015

MNC069-089-135-122100-
/O.CON.KFGF.SV.W.0105.000000T0000Z-150812T2100Z/
KITTSON MN-MARSHALL MN-ROSEAU MN-
324 PM CDT WED AUG 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN KITTSON...NORTHEASTERN MARSHALL AND SOUTHWESTERN
ROSEAU COUNTIES...

AT 323 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STRATHCONA...
OR 25 MILES SOUTHWEST OF ROSEAU...MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  TORFIN AND WANNASKA AROUND 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4839 9562 4836 9653 4876 9663 4882 9569
TIME...MOT...LOC 2023Z 265DEG 17KT 4859 9615 

HAIL...1.00IN
WIND...<50MPH
 
$$

SPEICHER
526 
WWUS53 KFGF 122034
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
334 PM CDT WED AUG 12 2015

MNC069-089-135-122100-
/O.CON.KFGF.SV.W.0105.000000T0000Z-150812T2100Z/
KITTSON MN-MARSHALL MN-ROSEAU MN-
334 PM CDT WED AUG 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN KITTSON...NORTHEASTERN MARSHALL AND SOUTHWESTERN ROSEAU
COUNTIES...

AT 333 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STRATHCONA...
OR 22 MILES SOUTHWEST OF ROSEAU...MOVING EAST AT 20 MPH.

HAZARD...HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  TORFIN...CASPERSON AND WANNASKA AROUND 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4837 9618 4876 9647 4882 9569 4839 9562
TIME...MOT...LOC 2033Z 269DEG 26KT 4858 9605 

HAIL...1.25IN
WIND...<50MPH
 
$$
SPEICHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:35 PM CDT, 22 minutes earlier.

Area forecast discussion, Aug 12, 2:35 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
235 PM CDT WED AUG 12 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 235 PM CDT WED AUG 12 2015

ELEVATED STORMS CONTINUE TO SLOWLY APPROACH AND CROSS THE
INTERNATIONAL BORDER...BUT REMAIN WEAK (THIS LIKELY DUE TO STRONG
CAP STILL IN PLACE). THIS ACTIVITY HAS SIGNIFICANTLY REDUCED
SEVERE POTENTIAL NEAR THE INTERNATIONAL BORDER (WHERE CLOUDS HAVE
KEPT TEMPS COOLER)...BUT JUST SOUTH OF THIS AREA MLCAPE HAS BECOME
STRONG. AS LOW-LEVEL TROUGH APPROACHES TOWARD 00Z WHEN THE CAP IS
WEAKEST...ANTICIPATE ACTIVITY TO BECOME MORE SFC BASED AND
STRENGTHEN. WILL EXPAND T+ INTO THE RED RIVER VALLEY GIVEN LATEST
TRENDS (WITH MAIN THREAT ALONG AND EAST OF THE VALLEY). STILL
THINKING AN AREA OF STORMS MOVING FROM NORTH TO SOUTH (ISOLD TO
SCATTERED) WITH DAMAGING WIND GUSTS THE MAIN THREAT (AND POSSIBLY
HAIL) GIVEN THE ENVIRONMENT (AS DISCUSSED IN THE LATEST SPC
SWOMCD).

WARM AIRMASS REMAINS ACROSS THE REGION WITH TEMPERATURES
CONTINUING WELL ABOVE NORMAL VALUES. HEAT INDEX VALUES MAY BRIEFLY
APPROACH 100F DURING THE AFTERNOON HOURS...BUT NOT LONG ENOUGH TO
WARRANT A HEAT ADVISORY. AFTER THIS EVENING...ALTHOUGH ANY WEAK
DISTURBANCE COULD PRODUCE A THUNDERSTORM...FORCING SHOULD BE RATHER
WEAK AND NOT ENOUGH TO OVERCOME CAPPING.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 235 PM CDT WED AUG 12 2015

FRIDAY-SATURDAY...MUCH OF THIS PERIOD WILL REMAIN UNDER SIMILAR
CONDITIONS AS THURSDAY...EXCEPT WITH BUILDING HEIGHTS ALOFT. THE
CHANCE FOR ANY PRECIP UNDER THIS PATTERN IS VERY LOW. HOT
TEMPERATURES WILL CONTINUE. THE ADVERTISED COLD FRONT WILL
APPROACH THE REGION DURING THE AFTERNOON HOURS.

SATURDAY EVENING-WEDNESDAY...MODELS IN DECENT AGREEMENT WITH LONG
TERM MODELS BRING A FRONT ASSOCIATED WITH A CANADIAN SFC LOW ACROSS
THE DAKOTAS SAT NIGHT INTO SUN...GIVING REGION A CHANCE FOR STRONG
TSTMS IF FROPA TRANSITS DURING PEAK HEATING. SW FLOW THEN BECOMES
MORE NW AS CANADIAN RIDGE SETS UP...KEEPING FIRST HALF OF NEXT WEEK
DRY BEFORE ANOTHER SYSTEM MOVES ACROSS MID WEEK...BRINGING MORE
CHANCES FOR SHOWERS AND TSTMS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1251 PM CDT WED AUG 12 2015

VFR CONDS THIS AFTERNOON WITH SOUTHEASTERLY WINDS TURNING
SOUTHERLY THIS EVENING AND VARIABLE BY TOMORROW MORNING AS HIGH
PRESSURE MOVES INTO WRN ND. ISOLD TSTMS POSSIBLE IN W CNTRL AND NW
MN...HOWEVER NOT ENOUGH CONFIDENCE AT SPECIFIC SITES TO ADD
TS...WILL KEEP MENTION OF CB ONLY IN TAFS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

SHORT TERM...TG
LONG TERM...TG/SPEICHER
AVIATION...SPEICHER
Hazardous weather outlook, Aug 12, 8:41 AM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
841 AM CDT WED AUG 12 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-130930-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
841 AM CDT WED AUG 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON INTO THE EVENING...WITH A SLIGHT RISK OF SEVERE STORMS
OVER PARTS OF NORTHEASTERN NORTH DAKOTA INTO NORTHWESTERN MINNESOTA.
THE MAIN THREATS ARE HAIL GREATER THAN 1 INCH IN DIAMETER AND
DAMAGING WIND GUSTS.

HEAT INDICES COULD REACH THE MID TO UPPER 90S FOR A SHORT TIME
THIS AFTERNOON MAINLY ALONG AND WEST OF THE RED RIVER VALLEY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW SHOWERS OR THUNDERSTORMS ARE POSSIBLE OVER PARTS OF EASTERN
NORTH DAKOTA ON THURSDAY...WITH HIGHER CHANCES OVER THE REGION
LATER SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

JAM

In the hours before

Local storm report, Aug 12, 12:18 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1218 PM CDT WED AUG 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             10 SSE VALLEY CITY      46.79N 97.92W
08/07/2015  E1.50 INCH       BARNES             ND   BROADCAST MEDIA

            REPORT AND PICTURE POSTED TO SOCIAL MEDIA. TIME ESTIMATED
            BASED ON RADAR.

0608 PM     HAIL             2 E PAGE                47.16N 97.53W
08/07/2015  E1.50 INCH       CASS               ND   BROADCAST MEDIA

            REPORT AND PICTURE POSTED TO SOCIAL MEDIA.

0610 PM     HAIL             5 ESE ORISKA            46.90N 97.69W
08/07/2015  E2.50 INCH       BARNES             ND   BROADCAST MEDIA

            REPORT AND PICTURE POSTED TO SOCIAL MEDIA. TIME ESTIMATED
            BASED ON RADAR.

0611 PM     HAIL             2 E FORT RANSOM         46.52N 97.89W
08/07/2015  E1.25 INCH       RANSOM             ND   BROADCAST MEDIA

            QUARTER TO HALF DOLLAR SIZED HAIL OCCURRERD FOR 2 TO 3
            MINUTES. REPORT AND PICTURE POSTED TO SOCIAL MEDIA.

0620 PM     HAIL             BUFFALO                 46.92N 97.55W
08/07/2015  E1.75 INCH       CASS               ND   BROADCAST MEDIA

            REPORT AND PICTURE POSTED TO SOCIAL MEDIA. TIME ESTIMATED
            BASED ON RADAR.

0624 PM     TSTM WND GST     5 NW LISBON             46.49N 97.76W
08/07/2015  E80.00 MPH       RANSOM             ND   BROADCAST MEDIA

            LARGE 1500 TO 2000 POUND HAY BALES WERE ROLLED FOR
            SEVERAL HUNDRED YARDS ACROSS FIELDS...DITCHES AND
            TOWNSHIP ROADS. TIME ESTIMATED BASED ON RADAR.

0625 PM     HAIL             6 NW LISBON             46.50N 97.77W
08/07/2015  E1.75 INCH       RANSOM             ND   BROADCAST MEDIA

            LARGE HAIL AND STRONG WINDS OCCURRED FOR SEVERAL MINUTES.
            DRIFTS OF HAIL WERE PILED UP AGAINST THE SIDE OF A
            FARMSTEAD SHOP AND IN NEARBY DITCHES...AND WAS STILL
            MELTING THE FOLLOWING AFTERNOON.

0627 PM     TSTM WND GST     7 NNW LISBON            46.53N 97.74W
08/07/2015  E90.00 MPH       RANSOM             ND   BROADCAST MEDIA

            A POLESHED ROOF WAS BLOWN OFF AND TUMBLED THROUGH THE
            FARMYARD. IT BROKE DOWN A POWER POLE AND POWER LINE
            BEFORE COMING TO REST PARTIALLY EMBEDDED IN A FARMHOUSE
            ROOF.

0635 PM     TSTM WND GST     2 W ARTHUR              47.10N 97.26W
08/07/2015  E60.00 MPH       CASS               ND   MESONET

            MEASURED 1.25 INCHES OF RAIN AND DIME SIZED HAIL.
            REPORTED BY ND ARB OBSERVER

0705 PM     HAIL             2 W ARGUSVILLE          47.05N 96.98W
08/07/2015  E1.00 INCH       CASS               ND   PUBLIC

0745 PM     HAIL             BADGER                  48.78N 96.02W
08/07/2015  E1.00 INCH       ROSEAU             MN   BROADCAST MEDIA

            REPORT AND PICTURE POSTED TO SOCIAL MEDIA.

0805 PM     HAIL             1 SE SHELLY             47.45N 96.80W
08/07/2015  E0.88 INCH       NORMAN             MN   PUBLIC

0810 PM     HAIL             3 E GARDNER             47.14N 96.90W
08/07/2015  E1.00 INCH       CASS               ND   PUBLIC

            A FEW DIME TO QUARTER SIZED HAIL AND BRIEF HEAVY RAINS.

0835 PM     HAIL             4 SSE FOX               48.79N 95.86W
08/07/2015  E1.00 INCH       ROSEAU             MN   TRAINED SPOTTER

            VERY HEAVY RAINS AND STRONG WINDS WERE ACCOMPANIED BY
            INTERMITTENT LARGE HAIL.

0840 PM     TSTM WND DMG     6 S ROSEAU              48.76N 95.76W
08/07/2015                   ROSEAU             MN   PUBLIC

            TREES DOWNED AND ROOF DAMAGE REPORTED VIA SOCIAL MEDIA.
            TIME ESTIMATED BASED ON RADAR.

0842 PM     HAIL             6 S ROSEAU              48.76N 95.76W
08/07/2015  E1.75 INCH       ROSEAU             MN   PUBLIC

            REPORTED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.

0845 PM     TSTM WND DMG     1 SE MALUNG             48.76N 95.71W
08/07/2015                   ROSEAU             MN   TRAINED SPOTTER

            A FEW 3 TO 4 INCH DIAMETER BRANCHES BROKEN DOWN. HEAVY
            RAINFALL OF OF 1.18 INCHES AND SOME DIME SIZED HAIL.

0900 PM     HAIL             3 N FELTON              47.12N 96.50W
08/07/2015  E1.25 INCH       CLAY               MN   BROADCAST MEDIA

            REPORT AND PICTURE POSTED TO SOCIAL MEDIA. TIME ESTIMATED
            BASED ON RADAR.

0908 PM     HAIL             5 ESE BORUP             47.15N 96.41W
08/07/2015  E1.25 INCH       NORMAN             MN   BROADCAST MEDIA

            REPORT AND PICTURES POSTED VIA SOCIAL MEDIA. TIME
            ESTIMATED BASED ON RADAR.

0919 PM     HAIL             SKIME                   48.55N 95.60W
08/07/2015  E1.50 INCH       ROSEAU             MN   TRAINED SPOTTER

            VERY HEAVY RAINS AND OCCASIONAL LARGE HAIL WERE REPORTED.
            REPORTS AND PICTURES WERE ALSO POSTED VIA SOCIAL MEDIA.
            HAIL OCCURRED OVER A PERIOD OF 3 TO 5 MINUTES.

0920 PM     HAIL             1 N ULEN                47.09N 96.26W
08/07/2015  E0.75 INCH       CLAY               MN   PUBLIC

            A FEW SMALL MARBLE TO DIME SIZE HAIL REPORTED.

0950 PM     HAIL             1 NW GRYGLA             48.31N 95.64W
08/07/2015  E1.00 INCH       MARSHALL           MN   PUBLIC

            BRIEF HEAVY RAINS AND A FEW LARGE HAIL FROM DIME TO
            QUARTER SIZED.

&&

GGUST
Special weather statement, Aug 12, 2:42 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
242 PM CDT WED AUG 12 2015

MNZ004-005-007-008-122045-
ROSEAU MN-WEST MARSHALL MN-EAST MARSHALL MN-KITTSON MN-
242 PM CDT WED AUG 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KITTSON...NORTH
CENTRAL MARSHALL AND SOUTHWESTERN ROSEAU COUNTIES UNTIL 345 PM CDT...

AT 242 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KARLSTAD...OR 34 MILES NORTH OF THIEF RIVER FALLS...MOVING EAST AT 20
MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  STRATHCONA AROUND 320 PM CDT.
  GREENBUSH AROUND 325 PM CDT.

LAT...LON 4877 9592 4850 9586 4848 9653 4866 9657
TIME...MOT...LOC 1942Z 261DEG 16KT 4859 9645

SPEICHER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 2:42 PM CDTSpecial Weather StatementFGFMarshall63 min
Aug 12, 3:56 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Marshall, Pennington, Roseau64 min
Aug 12, 4:30 PM CDTSevere Thunderstorm WarningFGFRoseau60 min
Aug 12, 4:56 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Pennington51 min
Aug 12, 5:13 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Polk47 min
Aug 12, 5:29 PM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods, Roseau48 min
Aug 12, 5:46 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Hubbard, Mahnomen59 min
Aug 12, 6:33 PM CDTSevere Thunderstorm WarningFGFHubbard, Wadena57 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.